# SDR AALA201604099009

- Difficulty date: April 8, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 51,782 hours, 19,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLOOR LEVEL EMER LIGHT PLATE MISSING, LIGHT BULBS BENT.  REPLACED PLATE.
